# SDR HALA2012011700040

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 7,141 hours, 1,349 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYSTEM - LEFT WINDSHIELD HEAT ECAM ILLUMINATED PRIOR TO ENTERING ETOPS AIRSPACE. RETURNED .  BITE OF WINDSHIELD HEAT CONTROLLER NR 1 FAULTED CLASS 1-L WINDSHIELD SENSOR (3DG1) WINSHIELD HEAT CCONTROLLER NR 1 (2DG1) FAULT SWAPPED CONTROLLER STILL HAD FAULT ON NR 1.  TROUBLESHOT PER TSM 30-42. FOUND SENSOR NR 1 BAD, SENSOR NR 2 & SENSOR NR 3 RESISTANCE CHECKED GOOD. SWAPPED TO SENSOR NR 2 PER TSM,  STILL HAD CLASS 1 FAULT. WINDOW RESISTANCE CHECKED OK.  REMOVED YELLOW WIRE NR 3042-0159 FROM PIN X OF T/B 30IVT. NO ECAM MESSAGE AND ONLY HAD CLASS 3 MESSAGE. REINSTALLED CONTROLLER BACK TO ORIGINAL POSITION. COMPLIED WITH ER/A 499510-14 REV. ORIG. PERMANENT REPAIR REQUIRED WITHIN 10 DAYS,
